# SDR ASAA2019043089192

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,677 hours, 4,823 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 45M2LH
- Condition: Failed
- Location: Weather Radar
- Part time: 14,664 hours, 4,818 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE RADAR IN AUTO MODE PAINTS WX OR GROUND WITH NO CLOUDS IN SKY. FO SIDE SHOWS NOTHING. IN MANUAL MODE, RADAR APPEARS TO WORK NORMAL BOTH SIDES. GROUNDED - YES. REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW B737-900 AMM 34-43-41/400 AS A PRECAUTION. OPERATIONAL GROUND VERIFICATION TEST IS GOOD.
